MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHOICE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION CHOICE; WIRE, GUIDE, CATHETER
Model Number H7491213501J1
Medical Device Problem Codes Unraveled Material (1664); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that coating issue occurred.A 182cm choice guidewire was selected for use.However, it was noted that the guidewire had an exposed portion of the radiopaque part of the device causes discontinuity in covering.
 
Additional Manufacturer Narrative
E1 initial reporter phone: (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.

Brand Name
CHOICE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22834358
Report Number2124215-2025-56166
Device Sequence Number21226177
Product Code DQX
UDI-Device Identifier08714729252412
UDI-Public(01)08714729252412(17)261024(10)35143277
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7491213501J1
Device Catalogue NumberH7491213501J1
Device Lot Number0035143277
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/18/2025
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexUnknown